# SDR NWAA080943251

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 31,531 hours, 14,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 1105
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,959 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST ON CIDS.  REPLACED EPSU 10WL/BATTERY, CHECKS OK.
